# SDR CALA2018012800367

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 25,444 hours, 8,618 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: 4844
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,443 hours, 8,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BEHIND ON FUEL PLAN. WET MOTOR ENG REF 71-00-00-700-822-F00 (LEAKING IN FLIGHT).  FOUND RIGHT VSV DRAIN LEAKING UPON ARRIVAL AT HANGER, MOTOR NR 2 ENG AND FOUND FUEL LEAKING FROM HPTACC DRAIN. R&R HPTACC VALVE, REF AMM 75-21-01. ACP NR 2 ENG RUN AND ACTUATORS TEST. ALL PASSED, NO FAULTS AND LEAK CHECK GOOD.
